# SDR DALA2018030901525

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN,  BS 1076, BETWEEN LONGERONS 13L TO 14L.   THE SKIN WAS REPAIRED IAW ER/A 566546-14, REV ORIGINAL, AND ETI-17-18-022, REV 2.
